# SDR AALA201610269007

- Difficulty date: September 19, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY ON VERTICAL STABILIZER RUDDER HINGE ARM NR 7 BEARING.  REPLACED HINGE FITTING PER SRM 51-42-11.
